# SDR 20000712SH005

- Difficulty date: June 21, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT APPROXIMATE STA 700 AND STR 29L, AREA HAD CORROSION.  (X)
